Visual System Toxicity Associated with Intra-arterial Chemotherapy

Update item information
Identifier 19860227_nanos_chemotherneurosympos_01
Title Visual System Toxicity Associated with Intra-arterial Chemotherapy
Creator Kupersmith, Mark J; Frohman, Larry P; Choi, In Sup; Foo, Sun Hoo; Ransohoff, Joseph; Wise, Arlene
Subject Chemotherapteutic Agents; Visual System Toxicity; Vasculopathy; Ophthalmic; Retinal Arteries; Chroidal Arteries; Retinal Infracts ; Intra-arterial Chemotherapy
Description Many chemotherapeutic agents are associated with visual system toxicity with high dose intravenous and intra-arterial administration. Intra-arterial injection of nitrosureas is often associated with a vasculopathy of the carotid(!), ophthalmic(2), and retinal and choroidal arteries(3) with emboli, occlusions or both. A delayed loss of vision results from ischaemia to the eye and results in an ischemic oculopathy syndrome~ 2 - 3 ) Retinal infarcts and hemorrhages, ischaemic papillopathy, and neovascular glaucoma are found in these patients. Progressive visual loss to blindness can result.
Relation is Part of Chemotherapy in Neuro-Ophthalmology Symposium
Contributor Primary Feldon, Steven E
Contributor Secondary Kupersmith, Mark J
Publisher Spencer S. Eccles Health Sciences Library, University of Utah
Type Text
Format application/pdf
Format Creation application/pdf
Source 1986 North American Neuro-Ophthalmology Society Annual Meeting
Rights Management Copyright 1986. For further information regarding the rights to this collection, please visit: https://NOVEL.utah.edu/about/copyright
Holding Institution North American Neuro-Ophthalmology Association. NANOS Executive Office 5841 Cedar Lake Road, Suite 204, Minneapolis, MN 55416
Collection Neuro-ophthalmology Virtual Education Library: NOVEL http://NOVEL.utah.edu
Language eng
ARK ark:/87278/s6gj2qps
Setname ehsl_novel_nam
Date Created 2014-02-26
Date Modified 2014-03-07
ID 183547
Reference URL https://collections.lib.utah.edu/ark:/87278/s6gj2qps
Back to Search Results